Sphärische Mittelwerte in kompakten harmonischen Riemannschen Mannigfaltigkeiten.

P. Günther

Mathematische Annalen (1966)

  • Volume: 165, page 281-296
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Günther, P.. "Sphärische Mittelwerte in kompakten harmonischen Riemannschen Mannigfaltigkeiten.." Mathematische Annalen 165 (1966): 281-296. <http://eudml.org/doc/161436>.

@article{Günther1966,
author = {Günther, P.},
journal = {Mathematische Annalen},
keywords = {Riemannian manifolds},
pages = {281-296},
title = {Sphärische Mittelwerte in kompakten harmonischen Riemannschen Mannigfaltigkeiten.},
url = {http://eudml.org/doc/161436},
volume = {165},
year = {1966},
}

TY - JOUR
AU - Günther, P.
TI - Sphärische Mittelwerte in kompakten harmonischen Riemannschen Mannigfaltigkeiten.
JO - Mathematische Annalen
PY - 1966
VL - 165
SP - 281
EP - 296
KW - Riemannian manifolds
UR - http://eudml.org/doc/161436
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.